Re: Long Acting Osteo meds and muscle spasms
My doctor is a General Practitioner who gets offended easily. After having several muscle spasms or charlie horses in my feet, calves and hips and know the pain, I shutter to ever have another. Last year I literally passed out from the pain when I tried to get up and walk it off. I woke up on the floor in a pool of blood with a swollen nose, so when I feel one coming on now I get on my bed, grit my teeth and wait till it passes and hope I don't pass out. The pain is horrible. Your problem sounds like your calcium or something is out, so I would demand a test and hope it shows up so it can be treated. Has it been hot where you are, are you dehydrated? You should also get your sodium levels tested. Tight hamstrings can sometimes cause muscle cramps in the legs but you say you are getting cramps elsewhere, so I would think it's one of the minerals in your body that is out of balance? And most certainly the medication you take can cause imbalances in these areas, so I'm surprised your doctor is taking your complaint lightly without checking first? Afterall it is a relatively new medication.
Maybe I should call the makers of proila (denosumab) Amgen and ask how often my doctor should monitor my calcium levels?. Then I can go to him and tell him that I won't go on the drug unless he keeps an eye on my calcium levels. Yah right, think I told him the same with actonel. Like he cares.